Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pls help

Posted by on Apr. 1, 2010 at 1:01 PM
  • 4 Replies

 okay so i start my af on the 12th of march and ended 19th and took my clomid on days 5-9 i ov on the 25th of march and about 2 days ago i started feeling cramping in my left side now i have been feeling tierd and having a hard time staying aslleep ive been a little nauses and now the cramping is the left and right not due to test for 8 days

by on Apr. 1, 2010 at 1:01 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
stacyevo
by on Apr. 1, 2010 at 2:39 PM

i get to test in 10 days and i took the clomid 5-9 also. ive been a little crampy on my left side and took an opk today. im ovulating. a little late, i know. but they say that clomid makes your cycles longer so wish me luck and good luck to you.

MelissaT84
by on Apr. 1, 2010 at 2:42 PM

my infertlilty dr told me it could be caused from the fact of the ovary that released the egg could cause it.

beavanos
by on Apr. 2, 2010 at 8:24 AM

 good luck and lots of baby dust to you

 

Quoting stacyevo:

i get to test in 10 days and i took the clomid 5-9 also. ive been a little crampy on my left side and took an opk today. im ovulating. a little late, i know. but they say that clomid makes your cycles longer so wish me luck and good luck to you.

 

candylois
by on Apr. 2, 2010 at 9:39 AM

i have no clue about clomid. :[  i started af on march 12 as well, but mine didn't end till the 22nd!!! it was my first af since having my iud out after 2 yrs lol  i just o'd on the 31st or march... i hope that you get your BFP though <3

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)